Announcement

Collapse
No announcement yet.

No more Restasis, now get Ikervis with Cetalkonium chloride which is similar to BAC..

Collapse
X
  • Filter
  • Time
  • Show
Clear All
new posts

  • No more Restasis, now get Ikervis with Cetalkonium chloride which is similar to BAC..

    I was fine with Restasis, didn't burn for me at all pretty much, this new Ikervis burns like hell, makes my eyes really red and they start tearing and feel bad.

    I'm very suspicious about them adding Cetalkonium chloride, from what I've read it's not there to act as a preservative but to increase drug delivery, from my limited understanding it messes with the cells to let the drugs penetrate better..

    They say it's not to act as a preservative, but isn't it very convenient how Cetalkonium chloride increases the shelf life of Ikervis to 3 years instead of 6 months like restasis?! Ikervis also has a higher concentration and I'm supposed to only take it 1x before bed, instead of restasis 2x/day, guess that makes it cheaper for them.

    What's so wrong with the completely unpreserved restasis that they had to stop using it where I live in favour of Ikervis? I would guess cost pretty much, and this coming from the industry that puts BAC in their eyedrops I'm pretty scared about taking Ikervis with its Cetalkonium chloride in it.

    What do you guys think? Should I keep taking Ikervis? Do you think I can get some kind of other drop from my doctors, it seemed like they stopped prescribing restasis but maybe some kind of compounded stuff, does that exist in Sweden?

  • #2
    This is worrying to hear. I agree Ikervis burns like crazy! I don't like it much, but it's all I've got. Can you get optimmune in Sweden - I liked that. Doesn't burn at all.
    Living a Lasik nightmare - Wake me up!!

    Comment


    • #3
      Hi,
      arnt you able to get restasis in Sweden any longer ?

      Comment


      • #4
        Originally posted by LDryEye View Post
        Hi,
        arnt you able to get restasis in Sweden any longer ?
        Yea, I talked to my doctor and got new restasis, just had to ask.

        Comment

        Working...
        X